# SDR SWAA2024081316396

- Difficulty date: July 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222CF ALONG THE O/B EDGE AND 11' FROM AFT EDGE HAS AN AREA OF MISSING CORE AND LOWER SKIN.<[01] FWD FLOOR PANEL 222CF ALONG THE O/B EDGE AND 11' FROM AFT EDGE HAD AN AREA OF MISSING CORE AND LOWER SKIN REPAIRED IAW SRM 53-00-50-2R-1;[02] JOB COMPLETE.
